# SDR SWIA202161645

- Difficulty date: September 20, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REO 601R-53-41-2967 REV -- DATED 2021-09-18 REQ'S COMPLETION FOR CORROSION AT RBL 9 FLOOR BEAM BETWEEN FS 409+128- FS 559    (C-CHECK RO 10/07/2021)   VERIFIED ALL STEPS OF REO 601R-53-41-2967 REV--, DATED 2021-09-18 HAVE BEEN COMPLIED WITH. REFERENCE CAMP # 23479944 FOR DOCUMENTATION.
